Surfaces in a Riemannian Manifold with a Bounded Curvature

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 273
  • Download : 0
Publisher
Korean Mathematical Society
Issue Date
1993
Language
ENG
Citation

COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY, v.8, no.3, pp.511-519

ISSN
1225-1763
URI
http://hdl.handle.net/10203/63994
Appears in Collection
RIMS Journal Papers
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0